MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION ICAST COVERED STENT SYSTEM, 6MMX22MMX120CM; ILIAC COVERED STENT, ARTERIAL

ATRIUM MEDICAL CORPORATION ICAST COVERED STENT SYSTEM, 6MMX22MMX120CM; ILIAC COVERED STENT, ARTERIAL
Model Number 42622
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Calcium Deposits/Calcification (1758)
Date of Event 04/10/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Upon completion of the investigation into this event a follow-up report will be submitted.
 
Event or Problem Description
During the procedure, the physician attempted to cross a stenotic area using a 6-45 ansel sheath; however, this was unsuccessful via the initial approach.Alternate access was obtained via the left external approach, and the stenosis in the proximal left common iliac artery was successfully crossed using an amplatz wire.An icast stent was advanced but became dislodged from the balloon prior to deployment.The dislodged stent was successfully snared and retrieved.Shockwave therapy was then performed to treat the stenosis, and no stent was implanted.The sheath and dislodged stent were removed from the patient.No harm was reported.
 
Additional Manufacturer Narrative
Additional information section: h6\ \ the manufacturer conducted an investigation into a reported stent dislodgement during an iliac artery intervention.Review of the available information indicates that the icast covered stent dislodged from the balloon catheter during attempted delivery across a >50% stenosed left common iliac lesion.The lesion was not pre-dilated and required manipulation of the device to advance.The dislodged stent remained on the guidewire and was successfully retrieved using a snare, and the procedure was completed with alternative therapy (shockwave) without stent placement.\ \ a device history record (dhr) review for the associated lot (526093) confirmed that all manufacturing, assembly, and inspection requirements were met, with no nonconformances impacting product quality.Performance and functional testing, including stent retention, met specifications, and no abnormalities were identified.\ \ risk management documentation confirms that this type of event (difficulty delivering stent and potential dislodgement in heavily stenosed calcified lesions) is a known and documented hazard with appropriate labeling warnings.\ \ no corrective or preventive actions were deemed necessary.Complaint trending remains within expected limits, and no new risks or failure modes were identified.\ \ the complaint device was not returned, and no procedural images were provided therefore, the reported event could not be confirmed through physical examination.\ \ based on the investigation, there is no evidence of device malfunction or manufacturing deficiency.The root cause of the event is attributed to user operational factors and patient anatomy, specifically a tight, partially calcified stenosis, lack of lesion pre-dilation, and manipulation of the device during attempted delivery.
 
Event or Problem Description
N/a.

Brand Name
ICAST COVERED STENT SYSTEM, 6MMX22MMX120CM
Common Device Name
ILIAC COVERED STENT, ARTERIAL
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer (Section G)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer Contact
lori gosselin
40 continental blvd
merrimack, NH 
MDR Report Key25067582
Report Number3011175548-2026-000005
Device Sequence Number16056105
Product Code PRL
UDI-Device Identifier00650862426229
UDI-Public(01)00650862426229(17)281125
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P120003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number42622
Device Catalogue Number42622
Device Lot Number526093
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Supplement Date Received by Manufacturer06/15/2026
Initial Report FDA Received Date05/04/2026
Supplement Report FDA Received Date06/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMPLATZ WIRE, 6-45 ANSEL SHEATH
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexFemale